# SDR GTIA050032

- Difficulty date: February 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER APB AREA STATION 1338 STRINGER 28R STIFFENER CORRODED AND LEFT ANGLE CORRODED.  REMOVED AND REPLACED STIFFENER AND ANLE.  LOCATED AND DRILLED HOLES AND INSTALLED.  (M)
